Distribution of the eigenvalues of the equation $Au=\lambda Bu$ in the whole space
Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1292-1295
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_6_a1,
author = {K. Kh. Boimatov and A. G. Kostyuchenko},
title = {Distribution of the eigenvalues of the equation $Au=\lambda Bu$ in the whole space},
journal = {Doklady Akademii Nauk},
pages = {1292--1295},
year = {1984},
volume = {277},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a1/}
}
TY - JOUR AU - K. Kh. Boimatov AU - A. G. Kostyuchenko TI - Distribution of the eigenvalues of the equation $Au=\lambda Bu$ in the whole space JO - Doklady Akademii Nauk PY - 1984 SP - 1292 EP - 1295 VL - 277 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a1/ LA - ru ID - DAN_1984_277_6_a1 ER -
K. Kh. Boimatov; A. G. Kostyuchenko. Distribution of the eigenvalues of the equation $Au=\lambda Bu$ in the whole space. Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1292-1295. http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a1/